# SDR DALA2020021761183

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FUSELAGE SKIN STA Y=1494 BTW LONG 2 -3 LH (FUS) LOG-PAGE UPDATED SUMMARY OF NRC 00591: SKIN STA Y=1494 BTW LONG 2-3 LH WAS REPAIRED PER ER/A 585379-14 REV. ORIG AND ETI-90-20-002 REV. 1 PERFORM A GENERAL VISUAL INSPECTION PER ER/A 585379-14 REVISION ORIGINAL SECTION II "REPETITIVE INSPECTION", PER MD90 SRM VOL. II 50-11-01 WITHIN EVERY 3000 CYCLES UNDER LOG PAGE 1488717 ASSOCIATED ER/A 14-585379 ADDED FOR AC 9208 LOG-PAGE UPDATED (1491562)
